# SDR DHL2007806505

- Difficulty date: April 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE UNDER NR 3 CROSS SLIDE CARGO DOOR HAS A CRACKED FITTING STA 1180.000 L-28L.  REMOVED AND REPLACED CRACKED FITTING AT STA 1180.000 L-28L, STRUCTURE UNDER NR 3 CROSS SLIDE CARGO DOOR IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).
